Alert archive / California / Wind Advisories in 2016
Wind Advisory 27, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Sep 3, 2016, 7:05 PM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2016, 7:05 PM PDT (02:05 UTC)
- Expired
- Sep 4, 2016, 12:00 AM PDT
- In force
- 5 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
548 WWUS76 KHNX 040205 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 705 PM PDT SAT SEP 3 2016 CAZ089-091-040700- /O.NEW.KHNX.WI.Y.0027.160904T0205Z-160904T0700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 705 PM PDT SAT SEP 3 2016 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * TIMING...WINDS WILL CONTINUE TO INCREASE THIS EVENING THEN BEGIN TO TAPER OFF BY MIDNIGHT. * WINDS...WESTERLY WINDS WILL GUST AROUND 25 TO 35 MPH * IMPACTS...GUSTY WINDS CAN MAKE DRIVING HAZARDOUS THROUGH COASTAL PASSES AND ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY...INCLUDING THE INTERSTATE 5 CORRIDOR. VISIBILITY MAY BE SHARPLY REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Sep 3, 12:03 PM PDT, 7 hours 2 minutes earlier.
Area forecast discussion, Sep 3, 12:03 PM PDT, 7 hours 2 minutes before
Area Forecast Discussion National Weather Service San Joaquin Valley - Hanford CA 1203 PM PDT SAT SEP 3 2016 .SYNOPSIS... Dry weather is expected across the central California interior for the next several days. Temperatures will trend much cooler this weekend, then warm to seasonable levels by the middle of next week. && .DISCUSSION...The region will be dominated by an upper trough for the most of the forecast. This trough has help usher in a cold front across the area today, which will keep temps down. Tomorrow the area can expect slightly cooler temperatures, as another vort lobe pushes through the mean flow. Starting Monday as that vort lobe exits the region the main trough will begin to flatten out. This will allow temperatures to rebound to near normal by weeks end. The forecast will remain dry, even with the aforementioned trough, vort lobe, and tropical development near the Southern Tip of Baja. Given the current track expected for the tropical system and the over upper level flow pattern, not much is expected with this system outside of increased cloud cover across the forecast area. && .AVIATION... VFR conditions will prevail over the central CA interior during the next 24 hours. && .AIR QUALITY ISSUES... None. && .CERTAINTY... The level of certainty for days 1 and 2 is high. The level of certainty for days 3 through 7 is medium. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.php for additional information an/or to provide feedback. && .HNX Watches/Warnings/Advisories... NONE. && public...Meadows avn/fw...BSO synopsis...Andersen weather.gov/hanford
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.